# SDR TSAA0436069

- Difficulty date: September 17, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- Aircraft time: 49,793 hours, 49,525 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 280, HNL-KOA: PASSING THROUGH 8000 FT ON CLIMB-OUT, THE RT DUCT PRESSURE WAS OBSERVED AT ABOUT 40PSIG WITH THE ISOLATION VALVE CLOSED AND THE RT BLEED & RT PACK OFF. THE PRESSURE THEN DECREASED TO 14 PSIG, AND THEN DECREASED FURTHER WHEN POWER WAS REDUCED. RETURNED TO HNL.  OPS AND LEAK CHECKED THE ISOLATION VALVE AND NR 2 ENGINE BLEED VALVE, CLEARED PRESSURE REGULATOR VENT HOLE.  RAN ENGINES IAW AMM 71-00, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
